MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCHBIO-COMP S-TAK KNOTLESS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/3/2024, it was reported by an arthrex subsidiary employee via email that an ar-1938bc biocomposite suturetak anchor broke during insertion.This was discovered during an elbow ucl repair procedure on (b)(6) 2024.The case was completed using another ar-1938bc biocomposite suturetak anchor.Additional information received on 12/13/2024: the anchor broke outside the patient, so there are no anchor fragments inside the patient.The case was not delayed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
SUTR ANCHBIO-COMP S-TAK KNOTLESS
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21035180
Report Number1220246-2024-09100
Device Sequence Number18436938
Product Code MAI
UDI-Device Identifier00888867097186
UDI-Public(01)00888867097186(11)240307(17)260228(10)15217206
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberSUTR ANCHBIO-COMP S-TAK KNOTLESS
Device Catalogue NumberAR-1938BC
Device Lot Number15217206
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown